Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On contiguous congruent sets in Euclidean space


Authors: Charles J. A. Halberg, Eugene Levin and E. G. Straus
Journal: Proc. Amer. Math. Soc. 10 (1959), 335-344
MSC: Primary 52.00
MathSciNet review: 0106438
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0106438-0
PII: S 0002-9939(1959)0106438-0
Article copyright: © Copyright 1959 American Mathematical Society